MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR CAGES; MECTALIF POSTERIOR TIPEEK 9X22X12 L5°

MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR CAGES; MECTALIF POSTERIOR TIPEEK 9X22X12 L5°
Model Number 03.27.115
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due toback-out of the cage (ref:03.27.115) at 6 months from the primary (cages were inserted between l5-s1).The cages were replaced with the other competitor&size39, s cages.The fixation range was extended from l4-s to l4-s2ai.Unilateralapproach was used for cage insertion, andthe patient’ s bone quality was reported to be coarse.
 
Additional Manufacturer Narrative
Batch review performed on 12 nov 2025.Lot 2459213: (b)(4) items manufactured and released on 19-jun-2024.Expiration date: 2029-jun-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:.
 
Additional Manufacturer Narrative
Fu1: pieces returned on 19 january 2026.Visual inspection performed by r&d project manager: following a posterior surgery from l4 to s1, one cage at level l5-s1 backed out (ref.(b)(4) , lot no.1721102a).During the visual inspection, the part was examined and the height of the device was measured.The cage was found to be conforming; in particular, the device height complies with the specifications.Based on the information available, it is not possible to clearly identify the root cause of the complaint.Root cause: based on the information available, no definitive root cause can be established, while the device history record review does not indicate any potential manufacturing-related issue.Although it cannot be confirmed, the issue reported may have resulted from application-specific factors combined with potential intraoperative variables.

Brand Name
MECTALIF POSTERIOR CAGES
Common Device Name
MECTALIF POSTERIOR TIPEEK 9X22X12 L5°
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23655153
Report Number3005180920-2025-01156
Device Sequence Number17349410
Product Code MAX
UDI-Device Identifier07630040719452
UDI-Public07630040719452
Combination Product (Y/N)N
PMA/510(K) Number
K181970
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.27.115
Device Lot Number2459213
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian